Anyone else feel worse after starting night time dosing?

i started on monday, and today i feel terrible....emotional wreck, mentally unstable, anxious, but hypo symptoms. I dont feel over-medicated.i take my tablets with maybe two thirds of a glass of water, maybe this isnt enough? I dont eat in the evenings either. Sorry i ask so many questions, i really appreciate all the help and support. Just wondering why i feel so terrible today....should i go back to mornings??

15 Replies

  • Hi.I tried taking meds at night but it didn't agree with me.slept worse and felt quite queasy.gone back to better for me.

  • It doesn't agree with everyone. Just do what works best for you :)

    Carolyn x

  • gracegirl,

    Agreed with Carolyn.

    It could be that your dose is too low. Can you say that you feel worse at any particular time?

    Did you read the comments on the poll here?

    Feel free to add your opinion/experience/comments.


  • Thanks.

    I feel very tired again in the evenings...

    Had been feeling well on 75, have tried 100 the odd time but that felt like too much

  • Do you know if your iron, ferritin, folate, B12 and vitamin D are ok? They are common offenders if you can't tolerate an increase in dose.

  • Yes, theyre all ok, dont think i had vitd tested but i take that anyway. Woyld night dosing be classed as an increase cos it absorbs more? X

  • Although you say that your bloods are all ok, they really have to be in the top part of the range.

    Jo xx

  • That is a possibility, yes. As your dose is relatively low, you may find you actually need to take it during the day or it 'wears off' late in the day. The only other thing may be to split the dose but I don't know how effective that would be.

  • I tried splitting the dose (I'm on Armour 2 grams) so I take 1 in the morning and 1 at night. This seems to have worked well foe me

    Sandra xx

  • I have horribly active nights if I take thyroid meds at night. You say you feel tired in the evenings, coming up to your 'new' dosing time, Grace? Is there a clue there, perhaps? You want to have the 'feeling well' time in the daytime, yes? I could have moved mountains during the night when I was dosing at bedtime. But that is not when I prefer to be moving mountains ...

  • Same here - I was very 'hyper' at night so now if I am feeling tired I take a half dose in the afternoon, which for me is 25mcg. I know it isn't on an empty stomach but it works for me. I think it's a case of finding out what works for you and when you need to 'refuel'.

  • That's an interesting idea. Doh. Why didn't I think of that! Many brains make light come on. Do you save some of your dose in case? Or is this extra?

  • I tried it taking them at night too - it would have been much more convenient for me but for some reason or another I didn't feel good and went back to early morning, which seems to be the preffered tme for every endo i have seen (three different ones so far) plus my GP, I take my levo with water and have breakfast at least an hour later. That is a pain because sometimes I am so sleepy I doze off without taking the levo which means I can't have breakfast when I want to.

    Liz x

  • Thanks all for the replies,

    Im feeling much better now, despite 2 broken nights with my sick baby. I dont feel hyper at night at all in fact i sleep much better...maybe my body was just getting used to the new dosing time?

    I was also wondering if the fact i was feeling so bad for a couple of days was due to the return of my monrhly cycle and hormone changes, those bad days were just before ovulation. Does any other ladies have experience in this?

    Thanks again all x

  • hormones and thyroid are all part of the same touchy-feely emotional side of health. I'm sure you're right, and your body is still going through changes after having the baby. Having thyroid trouble will not be helping that. So glad to hear it's settling down. Yes, with hindsight you probably were just getting used to the different dosing time. Well done for persevering.

You may also like...